HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1502
Title: On the complete meromorphic functions
Authors: Yang, Chung-Chun
Li, Bao Qin
Keywords: Meromorphic functions
Issue Date: 1992
Citation: Kōdai mathematical journal, v. 15, 1992, p. 341-353
Rights: © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
URI: http://hdl.handle.net/1783.1/1502
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
kodai9212.pdf903KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.